# SDR USAA051599

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 64,753 hours, 64,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.0"L BY 0.80"W BY .055"D AND 1.2"L BY 0.30"W BY .013"D.  FAB'D OVERLAY REPAIR AND BONDED TO AREA PER SRM 51-70-17 AND EA 97150, DEFECT SIZE: 2.0"L BY .080"W BY .055"D AND 1.2"L BY .20"W BY .013"D.
